# SDR IPXA2014022482029

- Difficulty date: January 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 15,655 hours, 10,535 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024138
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-8 INSPECTION, FWD CARGO BAY FRAME BS 660 OUTER FLANGE DENTED AT S23 & 25R.  REPAIRED DAMAGED FRAME IAW EO B757-5310-53382-A AND REO-G17169, REV B.
